MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire

Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire
Model Number FG12531
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the numerical markings 1, 2, and 3 were not present on the arterial sheath prior to the procedure.An enroute transcarotid neuroprotection system was selected for use in a transcarotid artery revascularization (tcar) procedure.Upon removal of the sheath stopper for tunneling and before the arterial sheath was inserted into the patient, it was observed that the numerical pad-printed markings 1, 2, and 3 were not present on the sheath.The procedure was completed with the same device with no reported patient complications.No evidence of flaking was observed.The patient was stable post procedure.

Brand Name
ENROUTE Transcarotid Neuroprotection System
Common Device Name
Embolic protection filtering guidewire
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50085704
Report Number2124215-2026-40924
Device Sequence Number18761714
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062(11)240813(10)306232
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Device Lot Number0000306232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexUnknown